# SDR DALA1026669760

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 88,001 hours, 93,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN SEAT 5EF OF THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BAD SPLICE AT SEAT 6DEF CONNECTION POINT.  OPERATIONAL CHECK WAS GOOD.  (2010-00801)
